# SDR SIMA20130906003

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 28,650 hours, 24,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD OF THE LT WING IS INOPERATIVE.  R & R BULB ON EMERGENCY LIGHT FWD OF THE LT WING IAW AMM 33-50-10, OPS CHECKED GOOD.
